# SDR ASAA9510060

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 10608214
- Condition: Missing
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

ANC - FLT NR 126 - CREW REPORTED LOSS OF PRESSURIZATION DURING CRUISE, PASSENGER OXYGEN MASKS AUTOMATICALLY DEPLOYED.  CREW DESCENDED AIRCRAFT TO 10,000 FEET AND SUBSEQUENTLY LANDED WITHOUT INCIDENT.  FOUND A LARGE SECTION OF THE AFT LOWER CARGO DOOR SEAL MISSING.  REPLACED SEAL, RESTOWED OXYGEN MASKS, PRESSURIZED AIRCRAFT AND OPERATED NORMALLY.  (M)
